... Lately I have been taking about 250-400 mg a day. My access is going to be quickly decreased to about 50-100 mg a day. If any one could offer any advice, I would be exremely grateful. thanks!
I have been taking Tramadol for almost 5 years now. I HAVE to get off. I could really use any help.?
- 16 Apr 2012 by Trying_again
- 18 April 2012
It sounds to me that you have been very responsible with it. Why the cut, Im assuming your pain hasn't gone away? I would start cutting myself down now, so you can do it gradually.
I just stopped Tramadol and yes the withdrawals not fun. If you don't reduce slowly you could/will have major withdrawal that could land you in the hospital. I suggest you see a doctor and tell them the truth so they can help you get off them in a safe way. Take care & I hope you get the help you need.
Hi, i agree with Mary. Tell your doctor and ask for his help. Explain your situation, and that you want to come off the Tramadol and he should offer you help, both pharmaceutical and emotional. I think or hope that more doctors are wising up to how damaging Tramadol can be, but take the info' Mary has provided. Ideally a good taper plan would be to reduce your dose by 50mg every 5 - 7 days. This is how i did it when i weaned off from 1000mg a day. I was lucky and had someone to help me with it. The withdrawals were pretty bad but after 2 weeks the worst was over. If you need to talk you can message me privately or publicly, i will add you to my friends list.
I was in a similar situation where i was on 300mg a day for years, ans sometimes i took more due to the pain. I lost my insurance and hence could not pay for my meds,. I promise Tramadol is one of the hardest drugs to withdrawl from. I went thru re-hab and herion and OC addicts were having a easier time then me. I had to start taking subutex 8mg a day, i'd say i couldny live without it. I dont know what it is about Tramadol but do not abuse it or take it for long period of times. All i can say and i know it sucks is re-hab,Subutex/Suboxone or a different doctor maybe a pain clinic?
That's a drastic change. I would suggest you have a Dr. help you with this, that's a high dose as the daily ceiling is 450. If you have been getting this from a source other than a Dr., I believe you should still seek the help of one, otherwise you may be in for some ugly times.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Jun 2017 • 9 answers
I have been taking Tramadol daily for over 5 years now. I have a genetic blood disorder that creates
Updated 16 Nov 2011 • 5 answers
I've been taking 300-400 mg tramadol a day for 7 or 8 years. I have scoliosis and 2 bulging discs in
Updated 31 Jan 2013 • 1 answer
Updated 1 Jul 2013 • 2 answers
Updated 1 Nov 2018 • 1 answer